# SDR CA070316002

- Difficulty date: March 16, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Airtrc AT802
- Aircraft time: 1,346 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Broken
- Location: Bleed Air
- Part time: 1,437 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, THE BLEED AIR LINE FOR THE CABIN HEATER WAS FOUND UNSECURED UNDER THE COCKPIT FLOOR. FURTHER INVESTIGATION FOUND THE MUFFLER FOR THE LINE BROKEN IN (2) PIECES AT THE FWD END. THE PARTS WERE REPLACED. THE REMAINING AIRCRAFT IN THE FLEET WERE INSPECTED. ONE ADDITIONAL AIRCRAFT WAS FOUND WITH THE SAME DEFECT. THE PARTS WERE REPLACED WITH SERVICEABLE UNITS. (TC# 20070316002)
